# SDR ASAA0540572

- Difficulty date: October 25, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638424A
- Condition: Bent
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT ELEVATOR TAB BENT AT T/E.  PREPPED AREA, BONDED REPAIR PER B737-400 SRM 51-70-05 FIGURE 8.  (M)
